Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 83, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 10:12 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 10:12 AM CDT (15:12 UTC)
- Expired
- Jun 19, 2009, 10:34 AM CDT
- In force
- 22 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:13 AM CDT | TSTM WND DMG | 1 N Peoria, IL | TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 191512 SVRILX ILC143-179-203-191600- /O.NEW.KILX.SV.W.0083.090619T1512Z-090619T1600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1012 AM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN PEORIA COUNTY IN CENTRAL ILLINOIS... NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... WOODFORD COUNTY IN CENTRAL ILLINOIS... * UNTIL 1100 AM CDT. * AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES EAST OF PEORIA...AND WAS MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... PEORIA... PEORIA HEIGHTS... GERMANTOWN HILLS... METAMORA... EUREKA... ROANOKE... SECOR... MINONK... EL PASO... ANOTHER LOCATION IN THIS WARNING IS...SPRING BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4072 8899 4070 8961 4081 8967 4094 8895 TIME...MOT...LOC 1511Z 257DEG 33KT 4076 8955 $$ MILLER
2 follow-up statements
000 WWUS53 KILX 191527 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1027 AM CDT FRI JUN 19 2009 ILC143-179-191535- /O.CAN.KILX.SV.W.0083.000000T0000Z-090619T1600Z/ TAZEWELL IL-PEORIA IL- 1027 AM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PEORIA AND NORTHERN TAZEWELL COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PEORIA COUNTY UNTIL 3 PM. BE ALERT FOR ADDITIONAL DEVELOPMENT OF SEVERE STORMS THIS AFTERNOON. LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895 TIME...MOT...LOC 1525Z 255DEG 37KT 4080 8940 $$ ILC203-191600- /O.CON.KILX.SV.W.0083.000000T0000Z-090619T1600Z/ WOODFORD IL- 1027 AM CDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NORTHERN WOODFORD COUNTY... AT 1025 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WIND. THIS STORM WAS LOCATED NEAR METAMORA...OR 9 MILES NORTHWEST OF EUREKA...MOVING EAST AT 45 MPH. THIS STORM PRODUCED ONE INCH HAIL IN PEORIA AT 1008 AM. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... CAZENOVIA...ROANOKE...BENSON...PANOLA AND MINONK. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895 TIME...MOT...LOC 1525Z 255DEG 37KT 4080 8940 $$ MILLER
000 WWUS53 KILX 191534 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1034 AM CDT FRI JUN 19 2009 ILC203-191544- /O.CAN.KILX.SV.W.0083.000000T0000Z-090619T1600Z/ WOODFORD IL- 1034 AM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM CDT LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895 TIME...MOT...LOC 1534Z 255DEG 37KT 4082 8928 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:56 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 19, 6:56 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 656 AM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 315 AM CDT FRI JUN 19 2009 STRONG CONVECTION DEVELOPING EARLY THIS MORNING ALONG PERIPHERY OF 700MB CAP AND NOSE OF LLJ IN LOWER GRT LAKES...AS WELL AS COOL SIDE OF FRONTAL BOUNDARY IN NEB. LOCAL AREA REMAINS CAPPED UNDER +12C 700MB TEMPS WHICH EXTEND SW INTO TX. 07Z SFC MAP SHOWED WARM FRONT DRAPED FROM NRN IA...SE INTO NRN IL AND CENTRAL IN. SOUTH OF THE BOUNDARY LARGE POOL OF MID 70S DEWPOINTS...COMBINED WITH TEMPS IN UPPER 70S TO PRODUCE LOW/MID 80S HEAT INDEX VALUES AT 3 AM ACROSS THE CWA. POORLY ORGANIZED COLD FRONT STRETCHED FROM ND DOWN INTO WRN KS. ALOFT...UPPER LEVEL RIDGE WAS CENTERED OVER THE LOWER MS VALLEY WHILE A LONGWAVE TROUGH WAS DIGGING INTO THE ROCKIES. SEVERAL SHORTWAVES WERE EJECTING OUT OF THE BASE OF THE TROUGH...UP ACROSS THE CENTRAL PLAINS. MAIN FORECAST ISSUE IS SVR PLACEMENT/TIMING LATER TODAY AS THE TROUGH AND FRONT TO OUR WEST MOVE INTO A VERY UNSTABLE AIRMASS. SHORT TERM...TODAY AND TONIGHT POOR MODEL PERFORMANCE CONTINUES AND HAVE BASED SHORT TERM FORECAST LARGELY ON CONCEPTUAL MODELS WITH SOME INPUTS FROM THERMODYNAMIC AND KINEMATIC FIELDS OF SHORT RANGE MODELS...ALONG WITH SOME MASS FIELDS. WILL NEED TO WATCH OUTFLOW FROM EARLY MORNING CONVECTION TO OUR WEST...IF THIS CAN WORK EAST OF THE MS RIVER...CAP WOULD WEAKEN AND ALLOW SOME CONVECTION TO DEVELOP LATER THIS MORNING IN THE NRN CWA. THIS SCENARIO DOES NOT LOOK LIKELY AS MEAN LAYER FLOW DIRECTS THIS ACTIVITY ENE THROUGH NRN IA...AND THIS IS SUPPORTED BY THE 4KM WRF...WHICH HAS PERFORMED DECENTLY IN THIS UNSETTLED PATTERN. HOWEVER WILL CARRY SOME CHC POPS ACROSS THE NORTH THIS MORNING IN CASE CONVECTION TAKES OFF AND CAN PROPAGATE INTO CAP AND MODIFY ENVIRONMENT THIS FAR SE. HAVE KEPT HIGHER POPS FOR LATE AFTERNOON AND EVENING AS THE SHORTWAVE AND FRONT APPROACH FROM THE NW. BY MID AFTERNOON TEMPS SHOULD RISE INTO THE UPPER 80S/LOWER 90S...AND WITH DEWPOINTS IN MID 70S...MUCAPES APPROACH 3K J/KG. SYNOPTIC SCALE FORCING AIDED BY 90KT UPPER LEVEL JET STREAK SHOULD ALLOW CAP TO WEAKEN AND SUPERCELLS/CLUSTERS TO DEVELOP ALONG FRONT IN SRN IA BY MID AFTERNOON. 0-6KM BULK SHEAR VALUES OF 50-60 KTS OVERSPREAD THE AREA BY 00Z...AND WITH NEARLY UNIDIRECTIONAL SHEAR...APPEARS THE STORMS WILL DEVELOP INTO A SQUALL LINE AS COLD POOL DEVELOPS AND LINE TRACKS SE ACROSS THE ILX CWA DURING THE EVENING. DAMAGING STRAIGHT LINE WINDS OF 60-80 MPH LOOK TO BE THE MAIN THREAT. SOME LARGE HAIL IN THE STRONGER CORES BUT WITH WBZ HEIGHT NEAR 15KFT AGL THIS SHOULD BE SECONDARY. DEPENDING ON THE ORIENTATION OF THE LINE...HEAVY RAIN AND FLASH FLOODING COULD BE AN ISSUE AS PRECIPITABLE WATER VALUES REACH AN IMPRESSIVE 2+ INCHES. THE LINE SHOULD GRADUALLY WEAKEN AFTER MIDNIGHT AS INSTABILITY WANES AND THE BEST DYNAMICS PUSH OFF TO THE EAST. WITH COLD FRONT SLOW TO CLEAR OUR SE COUNTIES...WILL KEEP LOW CHC POPS INTO EARLY SATURDAY MORNING. SPC HAS ENTIRE AREA NORTH OF I-70 IN MDT RISK /MAINLY FOR DMGG WINDS/ AND THIS LOOKS REASONABLE BASED ON LATEST DATA. BACK TO THE HEAT AND HUMIDITY TODAY...PEAK HEATING AND HIGH HUMIDITY THIS AFTERNOON WILL PUSH HEAT INDEX VALUES UP OVER 100F SOUTH OF I-72...AND POSSIBLY FLIRTING WITH HEAT ADVISORY CRITERIA SOUTH OF I-70. LONG TERM...SATURDAY THROUGH THURSDAY QUICK LOOK AT THE EXTENDED SHOWS DOMINANT FEATURE DURING THE PERIOD BEING A LARGE UPPER LEVEL RIDGE /HEAT DOME/ WHICH WILL SLOWLY MIGRATE NORTHWEST INTO THE PLAINS AND MIDWEST. THIS WILL KEEP WARM/HUMID CONDITIONS AROUND THE AREA THROUGH MUCH OF NEXT WEEK. FRONT THAT PUSHES SOUTH OF US ON SATURDAY DOES NOT HAVE MUCH COOL AIR BEHIND IT...THOUGH DEWPOINTS WILL DROP BY 5-10 DEGREES. APPEARS THE FRONT WORKS BACK NORTH AS A WARM FRONT AND MAY BRING SOME A FEW STORMS ON SUNDAY...AND ADDED SLGT CHC POPS FOR THIS. FORECAST REMAINS DRY AFTER THAT...THOUGH DETAILS WILL NEED TO BE WATCHED AS A RING OF FIRE PATTERN SETS UP ON THE PERIPHERY OF THE RIDGE. 25 && .AVIATION... ISSUED 656 AM CDT FRI JUN 19 2009...FOR THE 12Z TAFS THUNDERSTORMS ARE EXPECTED TO ARRIVE IN CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...FROM IOWA. WILL FORECAST IFR VIS AND MVFR CIGS AT ALL TAF SITES FOR SEVERAL HOURS LATE THIS AFTERNOON AND EVENING AS THE LINE OF STORMS PUSHES THROUGH. WOULD NOT BE SURPRISED TO SEE BRIEF PERIODS OF LIFR VIS/CIGS IN THE STRONGER STORMS. THE COLD FRONTAL PASSAGE MAY BE DELAYED...SO HAVE OPTED TO KEEP WINDS PRIMARILY SW THROUGH THE NIGHT. GUSTY CONDITIONS ARE EXPECTED THIS AFTERNOON...WITH SOUTHWEST GUSTS TO 25 KTS AT TIMES. CIG AND VIS CONDITIONS SHOULD IMPROVE DRAMATICALLY BEHIND THE LINE OF STORMS...ESPECIALLY BY 04Z-06Z FROM WEST TO EAST. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 6:49 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 649 AM CDT FRI JUN 19 2009 ILZ028>031-037-038-042-048-051-201200- LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 649 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM. CALL DETAILS WILL BE AN E-MAIL. ILZ027-036-040-041-047-049-050-201200- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 649 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON THROUGH THIS EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM. CALL DETAILS WILL BE AN E-MAIL. ILZ043>046-052>057-061>063-201200- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- MACON-MOULTRIE-PIATT-SHELBY-VERMILION- 649 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM THIS AFTERNOON THROUGH THIS EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 1130 AM. CALL DETAILS WILL BE AN E-MAIL. ILZ066>068-071>073-201200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 649 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS FROM THE NORTHWEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON AND EARLY EVENING...AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE STORMS FOR EARLY SATURDAY MORNING...MAINLY SOUTHEAST OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 7 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. SHIMON
In the hours before
Local storm report, Jun 19, 10:09 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:06 AM CDT | River Flood Warning | ILX | Fulton, Knox | 67 hr |
| Jun 19, 9:50 AM CDT | Heat Advisory | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 12 more | 9 hr |
| Jun 19, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 54 min |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 60 min |
| Jun 19, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 65 min |
| Jun 19, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 49 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 41 min |
| Jun 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 47 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 39 min |
| Jun 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Schuyler | 45 min |
| Jun 19, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 46 min |
| Jun 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 59 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 42 min |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 39 min |
| Jun 19, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 45 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 39 min |
| Jun 19, 5:39 PM CDT | Tornado Warning | ILX | Vermilion | 51 min |
| Jun 19, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 45 min |
| Jun 19, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Jun 19, 6:04 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon | 3 hr |
| Jun 19, 6:08 PM CDT | Tornado Warning | ILX | DeWitt | 29 min |
| Jun 19, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| Jun 19, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 45 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 31 min |
| Jun 19, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 48 min |
| Jun 19, 6:56 PM CDT | Tornado Warning | ILX | Champaign | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.